Decomposition and infima in the computably enumerable degrees

Journal of Symbolic Logic 68 (2):551-579 (2003)
  Copy   BIBTEX

Abstract

Given two incomparable c.e. Turing degrees a and b, we show that there exists a c.e. degree c such that c = (a ⋃ c) ⋂ (b ⋃ c), a ⋃ c | b ⋃ c, and c < a ⋃ b

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,038

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A hierarchy for the plus cupping Turing degrees.Yong Wang & Angsheng Li - 2003 - Journal of Symbolic Logic 68 (3):972-988.
On a problem of Cooper and Epstein.Shamil Ishmukhametov - 2003 - Journal of Symbolic Logic 68 (1):52-64.
Maximal contiguous degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
Degrees of Monotone Complexity.William C. Calhoun - 2006 - Journal of Symbolic Logic 71 (4):1327 - 1341.
Infima of recursively enumerable truth table degrees.Peter A. Fejer & Richard A. Shore - 1988 - Notre Dame Journal of Formal Logic 29 (3):420-437.
Complementation in the Turing degrees.Theodore A. Slaman & John R. Steel - 1989 - Journal of Symbolic Logic 54 (1):160-176.
Bounding minimal degrees by computably enumerable degrees.Angsheng Li & Dongping Yang - 1998 - Journal of Symbolic Logic 63 (4):1319-1347.

Analytics

Added to PP
2009-01-28

Downloads
241 (#84,134)

6 months
12 (#214,382)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Add more citations

References found in this work

The density of the nonbranching degrees.Peter A. Fejer - 1983 - Annals of Pure and Applied Logic 24 (2):113-130.
The density of infima in the recursively enumerable degrees.Theodore A. Slaman - 1991 - Annals of Pure and Applied Logic 52 (1-2):155-179.
A non-inversion theorem for the jump operator.Richard A. Shore - 1988 - Annals of Pure and Applied Logic 40 (3):277-303.
Working below a low2 recursively enumerably degree.Richard A. Shore & Theodore A. Slaman - 1990 - Archive for Mathematical Logic 29 (3):201-211.

Add more references